Hydrochlorothiazide Overdose

Treatment for a Hydrochlorothiazide Overdose

The treatment for a hydrochlorothiazide overdose will vary. If the hydrochlorothiazide overdose was recent, the healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." Dialysis may also be recommended once hydrochlorothiazide has been absorbed into the body.
 
Treatment also involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
 
  • Fluids through an intravenous line (IV)
  • Medications to increase blood pressure
  • Other treatments based on complications that occur
  • Close monitoring of the heart and lungs.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on hydrochlorothiazide.
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Hydrochlorothiazide (HCTZ) Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.